MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SEK-5-01
Medical Device Problem Codes Communication or Transmission Problem (2896); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure with pulsed field ablation, there was a delay due to a patch connection issue resulting in the ensite system being restarted four times.After starting an ensite x study in navx mode, it was noted that an error of "left leg or ref electrode patch disconnected" would intermittently occur, as well as an intermittent "ampere disconnected" error.A "surface electrode impedance" error would also occur, after successfully validating the patches.Intra-cardiac signals could be seen on the ensite x system, but no catheter visualization.Respiratory compensation could also not be done.Additional ultrasound gel was applied first to the leg patch, then the system reference patch, with no resolution.A second patch kit was opened, and the left leg patch, and the system reference patch were placed in different locations on the patient but still did not resolve the issue.A secondary navlink was also tried, to no success.The ensite x system was rebooted four times, with no resolution.The procedure was completed using conventional non-mapping methods, and the procedure was completed with no adverse consequences to the patient.
 
Event or Problem Description
During the atrial fibrillation procedure with pulsed field ablation, there was a delay due to a patch connection and impedance issues resulting in the ensite system being restarted four times.After starting an ensite x study in navx mode, it was noted that an error of "left leg or ref electrode patch disconnected" would intermittently occur, as well as an intermittent "ampere disconnected" error.A "surface electrode impedance" error would also occur, after successfully validating the patches.Intra-cardiac signals could be seen on the ensite x system, but no catheter visualization.Respiratory compensation could also not be done.Additional ultrasound gel was applied first to the leg patch, then the system reference patch, with no resolution.A second patch kit was opened, and the left leg patch, and the system reference patch were placed in different locations on the patient but still did not resolve the issue.A secondary navlink was also tried, to no success.The ensite x system was rebooted four times, with no resolution.The procedure was completed using conventional non-mapping methods, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6, h11.One ensite x surface electrode kit left leg patch was received for evaluation.The patches displayed continuity with no open circuits detected.In addition, the leg patch was able to be validated with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event of connection and impedance issues remains unknown.

Brand Name
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US)
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23763861
Report Number3008452825-2025-00636
Device Sequence Number10079194
Product Code DQK
UDI-Device Identifier05415067032379
UDI-Public(01)05415067032379(10)10964718(17)261231
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K221213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SEK-5-01
Device Catalogue NumberENSITE-SEK-5-01
Device Lot Number10964718
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown